MathSciNet Relay Station
MathSciNet bibliographic data
MR1361680 35Q53 (35Q55 58F07)
Fokas, A. S. On a class of physically important integrable equations. The nonlinear Schrödinger equation (Chernogolovka, 1994). Phys. D 87 (1995), no. 1-4, 145–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement